# SDR AALA20110519TUL07

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 57,708 hours, 29,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 3 STATIONS 1176 TO 1178 HAS BEEN BLENDED OUT OF LIMITS.  INSTALLED SEAT TRACK PLUG ON TRACK NUMBER 3 STATIONS 1176 TO 1178 AS PER SRM 53-05-00 FIGURE 4A.
